# SDR SCNA20150522103

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 28,339 hours, 11,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT SIDE SKIN UPPER CORNER IS CHAFED AT UPPER STOP FITTING.  BLENDED CHAFE L1 DOOR UPPER AFT CORNER FOUND TO BE OUT OF LIMITS.  REMOVED CHAFE TO SMOOTH CONTOUR.
